# SDR ASAA2015081512887

- Difficulty date: August 15, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 30,772 hours, 9,231 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: 2520
- Condition: Failed
- Location: Fuel Qty
- Part time: 30,783 hours, 9,238 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FUEL QTY GAUGE INOPERATIVE DURING POWER TRANSFER.  ACFT GROUNDED. ACCOMPLISHED FQIS BITE REF FIM 28-41, TASK 801.  FAULT MESSAGE RECEIVED: 28-41215, TANK 2 OUTPUT BUS FAILED.  R & R FUEL QUANTITY PROCESSOR UNIT REF AMM 28-41-81.  OPS TEST NORMAL.
